# SDR A6WA202109087873

- Difficulty date: August 15, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 625-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN FS625.00 TO FS640.00 AND S24R TO S25R.   ***AIRCRAFT REMOVED FROM SERVICE***  HAND DRESSED DENTED SKIN ON FUSELAGE SKIN FS625.00 TO FS640.00 AND S24R TO S25R TO ORIGINAL CONTOUR.  P/N 601R35005. DENT MEASUREMENTS L = 0.500Ï¿½ X W = 0.450Ï¿½ X D = 0.016Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01664 REV IR DATED 8/18/2021.
